MAUDE Adverse Event Report: OBERDORF SYNTHES PRODUKTIONS GMBH IMPACTOR, CRESCENT 9MM X 20MM HEAD

OBERDORF SYNTHES PRODUKTIONS GMBH IMPACTOR, CRESCENT 9MM X 20MM HEAD
Catalog Number 397.023
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional narrative: complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from (b)(6) reports an event as follows: it was reported that on an unknown date that the loaner set which contains instruments with ferrozell handles cannot be sterilized by the sterilization department.The instruments are otherwise in perfect working order.There was no patient involvement.This report is for one impactor, crescent 9mm x 20mm head.This is report 1 of 3 for (b)(4).

Brand Name
IMPACTOR, CRESCENT 9MM X 20MM HEAD
Common Device Name
IMPACTOR
Manufacturer (Section D)
OBERDORF SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key9687059
Report Number8030965-2020-00995
Device Sequence Number3341715
Product Code HWA
UDI-Device Identifier07611819728776
UDI-Public(01)07611819728776
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number397.023
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/17/2020
Initial Report FDA Received Date02/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1